# SDR TWAA9813404

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LONGERON 20R, LONGERON 21R, LONGERON 22R, HAD END FITTINGS CORRODED AT STA 1167 BULKHEAD.  REPLACED END FITTINGS AT STA 1167 AND LONGERON 22R, LONGERON 20R, AND LONGERON 21R PER SRM 51-30-2.
